Mathematische Zeitschrift

, Volume 176, Issue 1, pp 1–19

Schrödinger operators with singular magnetic vector potentials

  • Herbert Leinfelder
  • Christian G. Simader
Article

DOI: 10.1007/BF01258900

Cite this article as:
Leinfelder, H. & Simader, C.G. Math Z (1981) 176: 1. doi:10.1007/BF01258900

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Herbert Leinfelder
    • 1
  • Christian G. Simader
    • 1
  1. 1.Fakultät für Mathematik und PhysikUniversität BayreuthBayreuthGermany